Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 49, NWS Fort Worth, TX

November 4, 2022Ellis County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 4, 2022, 3:24 PM CDT for Ellis County, Navarro County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2022, 3:24 PM CDT (20:24 UTC)
Expired
Nov 4, 2022, 4:00 PM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Ellis County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 4, 1:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

426 
WFUS54 KFWD 042024
TORFWD
TXC139-349-042100-
/O.NEW.KFWD.TO.W.0049.221104T2024Z-221104T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
324 PM CDT Fri Nov 4 2022

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Ellis County in north central Texas...
  Northwestern Navarro County in north central Texas...

* Until 400 PM CDT.
    
* At 323 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Blooming Grove, or 14 miles southwest of Ennis,
  moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bardwell around 335 PM CDT.
  Bardwell Lake around 340 PM CDT.
  Alma around 345 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Forreston, Reagor Springs, Crisp, Telico, Howard, Bristol, Garrett,
Avalon, Boyce and Frost.

This includes the following highways...
 Interstate 35E between mile markers 382 and 391.
 Interstate 45 between mile markers 242 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3204 9680 3216 9695 3235 9682 3251 9657
      3238 9644 3235 9645 3233 9643 3234 9642
      3233 9640 3231 9638
TIME...MOT...LOC 2023Z 222DEG 40KT 3216 9677 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Gordon
3 follow-up statements
090 
WWUS54 KFWD 042034
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
334 PM CDT Fri Nov 4 2022

TXC349-042043-
/O.CAN.KFWD.TO.W.0049.000000T0000Z-221104T2100Z/
Navarro TX-
334 PM CDT Fri Nov 4 2022

...THE TORNADO WARNING FOR NORTHWESTERN NAVARRO COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for central and
north central Texas.

LAT...LON 3215 9673 3219 9683 3224 9680 3236 9678
      3251 9657 3238 9644 3235 9645 3233 9643
      3234 9642 3233 9641
TIME...MOT...LOC 2033Z 222DEG 43KT 3225 9667 

$$

TXC139-042100-
/O.CON.KFWD.TO.W.0049.000000T0000Z-221104T2100Z/
Ellis TX-
334 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR EASTERN
ELLIS COUNTY...
    
At 333 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bardwell, or near Ennis, moving northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Alma around 340 PM CDT.

Other locations impacted by this tornadic thunderstorm include Reagor
Springs, Crisp, Telico, Howard, Bristol, Garrett, Avalon and Boyce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3215 9673 3219 9683 3224 9680 3236 9678
      3251 9657 3238 9644 3235 9645 3233 9643
      3234 9642 3233 9641
TIME...MOT...LOC 2033Z 222DEG 43KT 3225 9667 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Prater
925 
WWUS54 KFWD 042042
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
342 PM CDT Fri Nov 4 2022

TXC139-042100-
/O.CON.KFWD.TO.W.0049.000000T0000Z-221104T2100Z/
Ellis TX-
342 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHEASTERN ELLIS COUNTY...
    
At 342 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ennis, moving northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Ellis County, including the following locations...
Reagor Springs, Boyce, Crisp, Telico, Bristol and Garrett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3221 9662 3222 9674 3236 9678 3251 9657
      3238 9644 3235 9645 3233 9643 3234 9642
      3233 9641
TIME...MOT...LOC 2042Z 219DEG 44KT 3233 9660 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Prater
611 
WWUS54 KFWD 042048
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
348 PM CDT Fri Nov 4 2022

TXC139-042100-
/O.CON.KFWD.TO.W.0049.000000T0000Z-221104T2100Z/
Ellis TX-
348 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHEASTERN ELLIS COUNTY...
    
At 347 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ennis, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ennis, Palmer, Alma, Bardwell Lake, Garrett, Bristol, Crisp and
Telico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3227 9658 3228 9668 3240 9672 3251 9657
      3238 9644 3236 9645
TIME...MOT...LOC 2047Z 222DEG 40KT 3238 9655 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Prater

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 4, 1:33 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Nov 4, 1:33 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
133 PM CDT Fri Nov 4 2022

...New Long Term...

.SHORT TERM... /Issued 1148 AM CDT Fri Nov 4 2022/
/This afternoon through Saturday/

Highlights:

* Storms developing around 18Z
* Storm organization near or just west of the I-35/I-35W corridor
* Discrete storms possible ahead of the main line
* Damaging winds and hail primary threats with tornadoes
  possible, especially east of I-35/I-35W
* Fast moving storms ending from west to east during the afternoon
  and evening
* Cooler and drier tonight/Saturday

Strong low level warm air advection is ongoing late this morning
ahead of a deep low pressure system approaching rapidly from the
west. A strong cap of warm air remains in place just above 850 mb
per the 12Z and 15Z FWD sounding. Plenty of mid level instability
and moisture will result in elevated showers and a few
thunderstorms until the cap can break. Latest high res guidance
suggest the cap will break between 18Z and 19Z with storms
developing just ahead of a strong cold front, likely just west of
the I-35/I-35W corridor. Storms will become more organized along
the cold front as it moves steadily east through the afternoon
with the threat for more discrete storms also shifting east ahead
of the front. We still anticipate all modes of severe weather
possible with damaging wind and hail being the primary threats.
Shear profiles will also support some tornadoes, especially
across the eastern zones. The only good news is that the front
will be fast moving so storms will end quickly from west to east
this evening.

The upper low will lift quickly northeast tonight while much
cooler and drier air moves in from the north. Lows tonight will
drop into the upper 30s across the northeast with mainly 40s
elsewhere. A breezy northwest wind will make it feel even cooler.
Wind speeds will decrease Saturday once surface high pressure
builds over the Southern Plains. Plenty of sun will allow
temperatures to warm into the 60s, except for lower 70s in the
west.

79

&&

.LONG TERM... /NEW/
Update:
There has not been much change in the details of the long term
forecast. The cold front, currently moving across Texas this
afternoon (Friday), will retreat as a warm front by Sunday night.
This will result in the quick return of mild temperatures and
higher humidity. Additionally, we still expect scattered showers
and thunderstorms to develop Sunday night into Monday across the
region. Otherwise, highs in the upper 70s to mid 80s are expected
through the week until a strong cold front arrives late Thursday
into Friday.

Garcia

Previous Discussion:
/Saturday Night and Beyond/

The upper level pattern will be somewhat progressive late weekend
through next week, as the trough responsible for today's
convection heads for the North Atlantic and an upper low begins to
deepen over the West Coast. Return flow will already be in place
at the start of the period as a lee-side trough strengthens ahead
of the West Coast low. This evening's cold front will eventually
return north as a warm front Sunday night into Monday, bringing a
surge of Gulf moisture with it. Isentropic lift near and north of
the front will generate scattered showers and perhaps a few
elevated storms after midnight Sunday night through the day on
Monday, making for a dreary start to the work week.

Precipitation should shut-down Monday night as the warm front
lifts north of the Red River. The upper low will meanwhile
advance east across the Desert Southwest on Tuesday, and Four
Corners area on Wednesday, eventually transitioning to an open
trough as it enters the Texas Panhandle on Thursday. Another
active period of convection is expected across the Plains Thursday
and Thursday night as a line of thunderstorms develops ahead of
the advancing upper trough, with activity being focused along an
attendant Pacific front. In contrast to today's expected weather
system, however, the strongest forcing for ascent will remain
north of the region, and North and Central Texas will be on the
southern edge of this convection. There could be a severe storm
or two near the Red River, but at this time severe weather appears
unlikely for the majority of the region.

Pops will remain fairly low at this time due to the meager lift
and modest convective parameters expected with the system. The
front, the upper trough, and what will likely be a band of
scattered showers and isolated storms should clear the area
sometime Thursday night. Clearing skies and subsidence in the wake
of the departing system should bring more nice weather in time
for next weekend.

30

&&

.AVIATION... /Issued 1148 AM CDT Fri Nov 4 2022/
/18Z TAFs/

The primary aviation weather concern today will be timing
thunderstorms. Some warm air advection showers are ongoing across
the Metroplex TAF sites and these should continue until about the
start of the TAF valid time. It does appear that 18Z until 23Z
will be the best window for all TAF sites to have thunderstorms
with storms exiting quickly to the east after 23Z to 00Z. MVFR
ceilings and visibility will also linger through the afternoon
until the front moves through, then ceilings will lift and scatter
this evening/overnight. VFR is expected Saturday with a mostly
clear sky.

A south to southeast wind in the 12 to 15 knot range along with
some gusts around 25 knots will turn to the northwest around 00Z,
remaining northwest overnight. Wind speeds will decrease
overnight/Saturday morning while becoming more westerly. Surface
high pressure will move quickly east of the region on Saturday,
allowing southerly winds to return.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    45  67  54  79  63 /  10   0   0   0  10
Waco                44  71  50  83  64 /  10   0   0   0  20
Paris               43  62  47  73  60 /  60   0   0   0  10
Denton              40  66  50  79  59 /   5   0   0   0   5
McKinney            41  65  49  77  60 /  20   0   0   0  10
Dallas              46  66  54  78  64 /  20   0   0   0  10
Terrell             45  66  50  78  63 /  50   0   0   0  20
Corsicana           47  69  52  80  66 /  40   0   0   0  20
Temple              44  71  49  82  64 /  10   0   0   0  10
Mineral Wells       41  72  50  83  58 /   0   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Nov 4, 2:10 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
210 PM CDT Fri Nov 4 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
210 PM CDT Fri Nov 4 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Numerous thunderstorms are expected across the entire region this
afternoon and early evening. Some storms may become severe, with
large hail, damaging winds, and a few tornadoes. The best chances for
storms and highest severe weather threat will be along and east of
the Interstate 35 corridor. Heavy rain may also occur at times and
could cause localized flooding issues. Storms will end from west to
east late this afternoon and evening with the passage of a cold
front.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance of storms on Monday and again on Thursday,
but severe weather appears unlikely at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon primarily for locations
along and east of the Interstate 35 corridor..

In the hours before

Local storm report, Nov 4, 1:23 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
123 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 WNW KNOLLWOOD         33.71N 96.67W
11/04/2022  M1.00 INCH       GRAYSON            TX   TRAINED SPOTTER

            REPORT OF 1 INCH HAIL.

&&

HLR
Local storm report, Nov 4, 1:30 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             2 WNW DENISON           33.77N 96.60W
11/04/2022  E1.00 INCH       GRAYSON            TX   TRAINED SPOTTER

            BRIEF QUARTER INCH HAIL.

&&

HLR
Local storm report, Nov 4, 1:54 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             EVERMAN                 32.63N 97.28W
11/04/2022  E0.88 INCH       TARRANT            TX   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED.

&&

HLR
Local storm report, Nov 4, 2:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             2 NE LITTLE ELM         33.19N 96.91W
11/04/2022  E0.75 INCH       DENTON             TX   TRAINED SPOTTER

            ESTIMATED PENNY SIZED HAIL OUTSIDE OF LITTLE
            ELM, TX.

&&

HLR
Local storm report, Nov 4, 2:29 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND GST     2 SE ADDISON            32.94N 96.81W
11/04/2022  M61 MPH          DALLAS             TX   TRAINED SPOTTER

            MEASUREMENT FROM MESONET OF 61 MPH.

&&

HLR
Local storm report, Nov 4, 2:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
257 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             FARMERSVILLE            33.16N 96.35W
11/04/2022  E1.75 INCH       COLLIN             TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL REPORTED.

&&

HLR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 1:05 PM CDTSevere Thunderstorm WarningFWDGrayson33 min
Nov 4, 1:41 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant50 min
Nov 4, 2:07 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant53 min
Nov 4, 2:29 PM CDTSevere Thunderstorm WarningFWDCollin, Denton31 min
Nov 4, 2:42 PM CDTTornado WarningFWDHill33 min
Nov 4, 2:47 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt58 min
Nov 4, 2:57 PM CDTTornado WarningFWDEllis, Hill, Navarro33 min
Nov 4, 3:02 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant43 min
Nov 4, 3:20 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Nov 4, 3:27 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman38 min
Nov 4, 3:44 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt, Lamar46 min
Nov 4, 3:44 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant46 min
Nov 4, 3:50 PM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson40 min
Nov 4, 3:54 PM CDTTornado WarningFWDEllis, Kaufman36 min
Nov 4, 3:56 PM CDTTornado WarningFWDFannin, Lamar49 min
Nov 4, 4:16 PM CDTTornado WarningFWDNavarro44 min
Nov 4, 4:28 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Kaufman, Rains, Van Zandt47 min
Nov 4, 4:29 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Fannin, Grayson, Rockwall, Tarrant46 min
Nov 4, 4:31 PM CDTTornado WarningFWDFreestone, Limestone, Navarro29 min
Nov 4, 4:38 PM CDTTornado Warning Tornado observedFWDLamar22 min
Nov 4, 4:43 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone47 min
Nov 4, 4:44 PM CDTTornado WarningFWDHopkins, Hunt, Kaufman, Rains, Van Zandt31 min
Nov 4, 4:55 PM CDTTornado WarningFWDFreestone, Limestone, Navarro50 min
Nov 4, 5:07 PM CDTTornado Warning Tornado observedFWDHopkins, Hunt, Rains23 min
Nov 4, 5:15 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt45 min
Nov 4, 5:17 PM CDTTornado WarningFWDFreestone, Limestone43 min
Nov 4, 5:23 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDHopkins22 min
Nov 4, 5:24 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Fannin, Hunt, Rockwall66 min
Nov 4, 5:29 PM CDTTornado WarningFWDHenderson, Navarro46 min
Nov 4, 5:33 PM CDTTornado WarningFWDCollin, Hunt, Kaufman, Rockwall27 min
Nov 4, 5:37 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar53 min
Nov 4, 5:40 PM CDTTornado WarningFWDDelta, Hopkins, Lamar35 min
Nov 4, 5:56 PM CDTTornado WarningFWDHopkins, Rains, Van Zandt21 min
Nov 4, 6:08 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar37 min
Nov 4, 6:10 PM CDTTornado WarningFWDVan Zandt35 min
Nov 4, 6:28 PM CDTTornado WarningFWDDelta, Fannin, Hunt, Lamar16 min
Nov 4, 6:28 PM CDTTornado WarningFWDHopkins16 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.